Skip to Content

Lac-Hydrin - I used this on my feet and it is burning. The pain so bad I can't walk?

Responses (2)

Rajive Goel 11 Oct 2010

Burning; dry skin; flushing; irritation; itching; rash; stinging are the common side effects of using the Lac-Hydrin cream, it is recommended to talk to a pharmacist/doc who prescribed the med to provide cure for this effect, take care.

Read more: https://www.drugs.com/cdi/lac-hydrin-cream.html#ixzz122eoUxyf

RSDHurtzme 11 Oct 2010

I used this a few years back for a rash condition on my foot due to RSD. It didn't give to me the side effects it has you and burning is one of the side effects of RSD.
Stop using it and call your doctor who prescribed this immediately.
I found many OTC lotions that work just as well depending on what condition you have.
Look for things that have a lot of Shea Butter in them. They are the best.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions